# SDR DALA2015011700555

- Difficulty date: January 16, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 720, STR 22R FOUND FRAME GOUGED.  REMOVED DAMAGED AND FABRICATED REPAIR.  INSTALLED REPAIR IAW SRM.
